Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tired all the time
Aug 30, 2004

I recently read a comment from someone who was on Sustiva and was tired all the time and switched to Reyataz and his energy level was boosted. I have been on Sustiva for six years and my energy level has also been low. I never associated Stustiva with fatigue. Have you found Sustiva to cause fatigue in patients? Would it be a good idea for me to switch to Reyataz to see if it could help. I am doing well on Sustiva but really am tired of being tired all the time.

Response from Dr. Henry

A small subset of patients doing well on Sustiva may have persistent fatigue due to the Sustiva. If there is no history of drug resistance/treatment failure then switching medications and observing whether the fatigue improves is an option. There are many other conditions that can contribute to fatigue (hormone deficiencies, poor sleep patterns, depression, anemia, inactive lifestyle, etc) that need to be considered as well. KH



Previous
Time to Start Treatment?
Next
Truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement